# SDR VNAA0103011

- Difficulty date: March 12, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N459PS
- Make and model: Dorner DO328100
- Aircraft serial: 3070
- Aircraft time: 12,793 hours, 11,149 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3418 · Stall Warning System
- Part: Stick Shaker
- Part number: 84321
- Part serial: 176
- Condition: Failed
- Location: Cockpit
- Part time: 12,793 hours, 11,149 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AFTER THE FLIGHT CREW PERFORMED THE STALL STICK PUSHER TEST THE ELEVATOR CONTROL WOULD NOT MOVE PAST NEUTRAL  FROM THE NOSE DOWN POSITION.  MAINTENANCE INSPECTED AND FOUND THE STICK PUSHER ENGAGED.  MAINTENANCE DISCONNECTED AND SECURED THE STICK PUSHER UNIT FOR THE PURPOSE OF A FERRY FLIGHT.  AN UNEVENTFUL  FERRY FLIGHT WAS COMPLETED TO PIT WHERE MAINTENANCE REPLACED THE STICK PUSHER UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 27-33-03.  OPERATIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT RETURNED TO SERVICE.
